×

Fonctions à singularités polaires sur des domaines compacts et des surfaces de Riemann ouvertes. (French) Zbl 0057.31303


PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] L. AHLFORS : [1] Open Riemann surfaces and extremal problems on compact subregions (Comm. Math. Helv., t. 24, 1950 , p. 100-134). MR 12,90b | Zbl 0041.41102 · Zbl 0041.41102
[2] L. AHLFORS : [2] Normalintegrale auf offenen Riemannschen Flächen (Ann. Acad. Sc. Fenn., t. 35, 1947 , p. 5-24). Zbl 0029.25802 · Zbl 0029.25802
[3] P. APPEPL et E. GOURSAT , Théorie des fonctions algébriques et de leurs intégrales , Paris, 1929 . JFM 55.0224.08 · JFM 55.0224.08
[4] R. BADER , Différentielles sur une surface de Riemann ouverte (C. R. Acad. Sc., t. 223, 1951 , 1564-1565). MR 13,643c | Zbl 0044.08305 · Zbl 0044.08305
[5] P. BIDAL et G. DE RHAM , Les formes différentielles harmoniques (Comm. Math. Helv., t. 19, 1946 , p. 1-49). MR 8,93b | Zbl 0063.00378 · Zbl 0063.00378
[6] N. BOURBAKI : [1] Algèbre , t. I, chap. 2 (Algèbre linéaire), Paris, 1947 . · Zbl 0030.29002
[7] N. BOURBAKI : [2] Topologie générale , chap. 2 (Structures uniformes), Paris, 1940 . Zbl 0026.43101 | JFM 66.1357.01 · Zbl 0026.43101
[8] N. BOURBAKI : [3] Topologie générale , chap. 9 (Utilisation des nombres réels), Paris, 1948 . Zbl 0031.05502 · Zbl 0031.05502
[9] G. DE RHAM et K. KODAIRA , Harmonic integrals , Princeton, 1950 . MR 12,279b
[10] S. JOHANSSON , Herstellung automorpher Potentiale bei belibieger Hauptkreisgruppen (Acta Soc. Sc. Fenn., t. 41, 1912 ).
[11] S. LEFSCHETZ , Topology , New-York, 1930 . JFM 56.0491.08 · JFM 56.0491.08
[12] H. MESCHKOWSKI , Einige Extremal probleme aus der Theorie der konformen Abbildung (Ann. Acad. Sc. Fenn., t. 117, 1952 ). MR 14,367c | Zbl 0047.08002 · Zbl 0047.08002
[13] P. MONTEL , Leçons sur les familles normales de fonctions analytiques et leurs applications , Paris, 1927 . JFM 53.0303.02 · JFM 53.0303.02
[14] P. J. MYRBERG , Uber analytische Funktionen auf transzendenten zweiblattrigen Riemannschen Flächen mit reellen Verzweigungspunkten (Acta Math., t. 76, 1944 ). Zbl 0060.21602 · Zbl 0060.21602
[15] R. NEVANLINNA : [1] Quadratisch integrierbare Differentiale auf einer Riemannschen Mannigfaltigkeit (Ann. Acad. Sc. Fenn., t. 1, 1941 , 34 pages). MR 7,427e | Zbl 0024.42106 | JFM 67.0287.02 · Zbl 0024.42106
[16] R. NEVANLINNA : [2] Uber das Anwachsen des Dirichletintegrals einer analytischer Funktion auf einer Riemannschen Fläche (Ann. Acad. Sc. Fenn., t. 45, 1948 ). Zbl 0030.03002 · Zbl 0030.03002
[17] R. NEVANLINNA : [3] Uniformisierung , Berlin, 1953 . MR 15,208h | Zbl 0053.05003 · Zbl 0053.05003
[18] M. PARREAU , Sur les moyennes des fonctions harmoniques et analytiques et la classification des surfaces de Riemann (Ann. Inst. Fourier, t. 3, 1951 , p. 103-197). Numdam | MR 14,263c | Zbl 0047.32004 · Zbl 0047.32004
[19] A. PFLUGER , Uber das Anwachsen eindeutiger analytischer Funktionen auf offene Riemannschen Flächen (Ann. Acad. Sc. Fenn., t. 64, 1949 ). MR 11,342a | Zbl 0034.34502 · Zbl 0034.34502
[20] L. SARIO : [1] On open Riemann surfaces (Proc. Internat. Cong., t. 1, 1950 , p. 398-399).
[21] L. SARIO : [2] Existence des fonctions d’allure donnée sur une surface de Riemann arbitraire (C. R. Acad. Sc., t. 229, 1949 , p. 1293-1295). MR 11,342f | Zbl 0037.05601 · Zbl 0037.05601
[22] L. SARIO : [3] A linear operator method on arbitrary Riemann surfaces (Trans. Amer. Math. Soc., t. 72, 1952 , p. 281-295). MR 13,735c | Zbl 0046.30804 · Zbl 0046.30804
[23] L. SARIO : [4] Alternating method on arbitrary Riemann surfaces (Pac. J. Math., t. 3, 1953 , p. 631-645). Article | MR 15,209a | Zbl 0052.08402 · Zbl 0052.08402
[24] S. STOÏLOW , Leçons sur les principes topologiques de la théorie des fonctions analytiques , Paris, 1938 . JFM 64.0309.01 · JFM 64.0309.01
[25] G. VALIRON , Équations fonctionnelles, Applications , Paris, 1945 . MR 7,297a | Zbl 0061.16607 · Zbl 0061.16607
[26] K. I. VIRTANEN , Uber Abelsche Integrale auf nullberandeten Riemannschen Flächen von unendlichen Geschlecht (Ann. Acad. Sc. Fenn., t. 56, 1949 , 44 pages). Zbl 0040.03803 · Zbl 0040.03803
[27] H. WEYL , Die Idee der Riemannschen Fläche , Berlin, 1923 . · JFM 44.0492.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.